Ask an expert
Question

21 Jul 2005

Acne and mediactions, Anyone?
Hi Ladies

I am a 26 year old female and still get bad acne that leaves scars. My problem is that the pill, Dianne 35 worked relatively well but is now causing butterfly rash as my gynae calls it, wich is bad pimentation on my forehead, around my eyes and chin. He says I need to stop using it. I suffer from candida and have been on antibiotics that didn't work. Recutane is because of the above also not an option.

I am asking for a miracle, is there any one that got relief of acne by other terms?

Thanks
Answer 844 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The treatment for candida is medicatiosn such as canesten, not antibiotics.
In terms of the acne, I would suggest that you consult a dermatologist.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9370 votes
No
67% - 19371 votes
Vote